Peter M Gruber
Peter M Gruber
Verified email at tuwien.ac.at
Title
Cited by
Cited by
Year
Geometry of numbers
CG Lekkerkerker
Elsevier, 2014
11832014
Geometry of numbers
PM Gruber, CG Lekkerkerker
North Holland, 1987
1182*1987
Convex and discrete geometry
PM Gruber
Springer, 2007
8562007
Handbook of convex geometry
PM Gruber, JM Wills
North Holland, 1993
451*1993
Aspects of approximation of convex bodies
PM Gruber
Handbook of convex geometry, 319-345, 1993
236*1993
Stability of isometries
PM GRUBER
AMERICAN MATHEMATICAL SOCIETY 245, 1978
1891978
Lattice points
P Erdös, PM Gruber, J Hammer
Longman Scientific & Technical (Harlow, Essex, New York), 1989
1741989
Approximation of convex bodies
PM Gruber
Convexity and its Applications, 131-162, 1983
1641983
Asymptotic estimates for best and stepwise approximation of convex bodies II
PM Gruber
Forum Mathematicum 5, 521--538, 1993
148*1993
Geometry of numbers
PM Gruber
Handbook of convex geometry, 739-763, 1993
1151993
Optimum quantization and its applications
PM Gruber
Advances in Mathematics 186 (2), 456-497, 2004
942004
Asymptotic estimates for best and stepwise approximation of convex bodies I
PM Gruber
Forum Mathematicum 5, 281--297, 1993
741993
Volume approximation of convex bodies by inscribed polytopes
PM Gruber
Mathematische Annalen 281 (2), 229-245, 1988
681988
An arithmetic proof of John’s ellipsoid theorem
PM Gruber, FE Schuster
Archiv der Mathematik 85 (1), 82-88, 2005
632005
Baire categories in convexity
PM Gruber
Handbook of convex geometry, 1327-1346, 1993
631993
Comparisons of best and random approximation of convex bodies by polytopes
PM Gruber
Rend. Circ. Mat. Palermo (2) Suppl 50, 189-216, 1997
621997
Die meisten konvexen Körper sind glatt, aber nicht zu glatt
PM Gruber
Mathematische Annalen 229 (3), 259-266, 1977
571977
Minimal ellipsoids and their duals
PM Gruber
Rend Circ Mat Palermo 37 (1), 35-64, 1988
551988
Approximation of convex bodies by polytopes
PM Gruber, P Kenderov
Rend Circ Mat Palermo 31 (2), 195-225, 1982
551982
An optimal lower bound for the Frobenius problem
IM Aliev, PM Gruber
Journal of Number Theory 123 (1), 71-79, 2007
502007
The system can't perform the operation now. Try again later.
Articles 1–20